Jaume Llibre
AuthID: R-006-DKA
91
TITLE: CENTERS OF WEIGHT-HOMOGENEOUS POLYNOMIAL VECTOR FIELDS ON THE PLANE Full Text
AUTHORS: Gine, J; Llibre, J; Valls, C ;
PUBLISHED: 2017, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 145, ISSUE: 6
AUTHORS: Gine, J; Llibre, J; Valls, C ;
PUBLISHED: 2017, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 145, ISSUE: 6
INDEXED IN:
Scopus
WOS


92
TITLE: Bifurcation diagrams for Hamiltonian nilpotent centers of linear plus cubic homogeneous polynomial vector fields Full Text
AUTHORS: Ilker E Colak; Jaume Llibre; Claudia Valls ;
PUBLISHED: 2017, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 262, ISSUE: 11
AUTHORS: Ilker E Colak; Jaume Llibre; Claudia Valls ;
PUBLISHED: 2017, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 262, ISSUE: 11
INDEXED IN:
WOS

93
TITLE: Limit cycles for a variant of a generalized Riccati equation
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2017, SOURCE: APPLIED MATHEMATICS LETTERS, VOLUME: 68
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2017, SOURCE: APPLIED MATHEMATICS LETTERS, VOLUME: 68
INDEXED IN:
WOS

94
TITLE: On the uniqueness of algebraic limit cycles for quadratic polynomial differential systems with two pairs of equilibrium points at infinity
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2017, SOURCE: GEOMETRIAE DEDICATA, VOLUME: 191, ISSUE: 1
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2017, SOURCE: GEOMETRIAE DEDICATA, VOLUME: 191, ISSUE: 1
INDEXED IN:
Scopus
WOS


95
TITLE: On the Darboux integrability of the logarithmic galactic potentials
AUTHORS: Llibre, J; Valls, C ;
PUBLISHED: 2017, SOURCE: Journal of Geometry and Physics, VOLUME: 121
AUTHORS: Llibre, J; Valls, C ;
PUBLISHED: 2017, SOURCE: Journal of Geometry and Physics, VOLUME: 121
INDEXED IN:
Scopus

96
TITLE: On the Darboux integrability of a three-dimensional forced-damped differential system
AUTHORS: Jaume Llibre; Regilene Oliveira; Claudia Valls ;
PUBLISHED: 2017, SOURCE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 24, ISSUE: 4
AUTHORS: Jaume Llibre; Regilene Oliveira; Claudia Valls ;
PUBLISHED: 2017, SOURCE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 24, ISSUE: 4
INDEXED IN:
Scopus
WOS


97
TITLE: Darboux Polynomials, Balances and Painleve Property Full Text
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2017, SOURCE: REGULAR & CHAOTIC DYNAMICS, VOLUME: 22, ISSUE: 5
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2017, SOURCE: REGULAR & CHAOTIC DYNAMICS, VOLUME: 22, ISSUE: 5
INDEXED IN:
WOS

98
TITLE: CENTERS FOR THE KUKLES HOMOGENEOUS SYSTEMS WITH EVEN DEGREE
AUTHORS: Gine, J; Llibre, J; Valls, C ;
PUBLISHED: 2017, SOURCE: JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, VOLUME: 7, ISSUE: 4
AUTHORS: Gine, J; Llibre, J; Valls, C ;
PUBLISHED: 2017, SOURCE: JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, VOLUME: 7, ISSUE: 4
INDEXED IN:
Scopus
WOS


99
TITLE: Proper rational and analytic first integrals for asymmetric 3-dimensional Lotka-Volterra systems
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2017, SOURCE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 24, ISSUE: 3
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2017, SOURCE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 24, ISSUE: 3
INDEXED IN:
WOS

100
TITLE: On the Darboux integrability of the Hindmarsh–Rose burster
AUTHORS: Llibre, J; Valls, C;
PUBLISHED: 2017, SOURCE: Acta Mathematica Sinica, English Series
AUTHORS: Llibre, J; Valls, C;
PUBLISHED: 2017, SOURCE: Acta Mathematica Sinica, English Series
INDEXED IN:
Scopus
